Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Tonsillitis and penicillin for toddler - side effects??

(1 Post)
MoragG Sat 14-Feb-15 19:54:58

DD (2.2) was diagnosed with tonsillitis late yesterday. She was prescribed penicillin. However, since staring taking this she has now developed diarrhoea :-( I know this is a possible side effect of penicillin. Does anyone know if this is likely to go on through the whole 10 day course? If so, should I try and get a different prescription? Or give it a bit longer to see if the diarrhoea settles down? I feel terrible that the medicine that is supposed to be helping her is now making her ill in a different way. I can't let her have diarrhoea for 10 days, as it is also affecting her eating and she would be utterly miserable. Any advice?

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: